MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON TOUCH,240V-UK,G1000; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON TOUCH,240V-UK,G1000; SCALER, ULTRASONIC
Catalog Number 8250003
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a cavitron touch, 240v-uk, g1000 had the insert tips get hot during use.No injury.
 
Additional Manufacturer Narrative
Engineer's findings: 'unit set up and evaluated, upon inspection due to the poor level of packaging inside the shipping container the lcd screen was found to be cracked from side to side and so a new screen was required to meet repair criteria.Screw housing on the inner base that holds the power supply/pcb board mounting plate had split, a new inner base was fitted to resolve this.The necessary 22psi pressure inside the handpiece could not be attained, this was due to a faulty water regulator which has been replaced.Water tubing on the bulkhead wire harness was found to be very discoloured; a new wire harness was fitted to meet repair specification.Handpiece lead was blocked and this was the primary cause of the reported fault, high pressure air was blown through the lead but this did not resolve the issue, a new handpiece lead was supplied and tested to meet repair requirement.Footswitch fully charged and powered off for transit.Repair, calibration and functionality checks carried out, unit running ok.'.

Brand Name
CAVITRON TOUCH,240V-UK,G1000
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23758290
Report Number2424472-2025-00268
Device Sequence Number9934075
Product Code ELC
UDI-Device IdentifierD00382500011
UDI-PublicD00382500011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8250003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/20/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown